# SDR SWAA022524

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 16,587 hours, 10,442 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 65C25798
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT ELEVATOR TAB NR 2 AND NR 3 HINGE ATTACH POINTS WORN.  REMOVED AND REPLACED NR 2 AND NR 3 HINGES PER MM.
